| Model Number |
02.12.E0411FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had knee instability and the cause is unknown.At about 3 months post primary, the surgeon upsized the liner to give the patient more stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 november 2025: lot 2429891: (b)(4) items manufactured and released on 05-dec-2024.Expiration date: 2029-11-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.